0
RESEARCH PAPERS

The Axisymmetric, Perfectly Flexible Foil Bearing With Porous Inlet Restrictor

[+] Author and Article Information
E. J. Barlow, M. Wildmann

Ampex Corporation, Redwood City, Calif.

J. of Lubrication Tech 90(1), 145-152 (Jan 01, 1968) (8 pages) doi:10.1115/1.3601530 History: Received June 29, 1967; Online August 23, 2011

Abstract

The equations for the axisymmetric, perfectly flexible foil bearing are solved for the case of an externally pressurized foil with porous inlet restriction. The results are presented in graphical form for design use. For comparison, results for the axisymmetric, perfectly flexible foil bearing with discrete inlet restrictors are also given.

Copyright © 1968 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In